MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Model Number S-55-080-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported tip detachment.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.
 
Event or Problem Description
It was reported that the procedure was to treat a right superficial femoral artery.The 5.5x120 cm supera stent was successfully deployed, however during removal of the supera stent system; the tip separated in the patient anatomy.A snare device and safety net were used to successfully retrieve the tip.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Corrections: date of event, date of relevant tests, implant date.(b)(4).
 
Event or Problem Description
Subsequent to the previously filed medwatch report, a medsun report was received stating: a supera 5.5x80mm stent was deployed into the patient's superficial femoral artery (sfa).Three (3) more zilver stents were deployed and then small segment of wire visualized on angiogram.It was thought that the nose cone of the supera that had become detached from the tip of the stent.The stent appeared to be deployed correctly.A snare wire was deployed, the wire and nose cone was captured in the snare and pulled through the sheath.The sheath was cut and the wire dragged out.The sheath was exchanged over wire for new 6 ansel sheath.No harm to patient aside from increased radiation time.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6653423
Report Number2024168-2017-05193
Device Sequence Number13835604
Product Code NIP
UDI-Device Identifier08975370026306
UDI-Public(01)08975370026306(17)190131(10)7022361
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberS-55-080-120-P6
Device Catalogue NumberS-55-080-120-P6
Device Lot Number7022361
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR